Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mj117

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Mj117

  • Rank
    New Member

Recent Profile Visitors

406 profile views
  1. You could try upgrading to a stronger retinoid, but with the regimen you are on, it could be too much for your skin. I have heard adapolene, because it is the weakest retinoid, does not work particularly well in clearing hyperpigmentation. Definitely discuss your concerns with your doctor, and remember everything takes time to work! Good luck
  2. It is so frustrating waiting for medications to work, but from what I have learned in dealing with my own acne struggles is that they take time to work! It took my medications around 2 - 3 months to start working for me. Hang in there!
  3. I've heard retinoids really help fading hyperpigmentation scars. I would try and get some from your dermatologist, and discuss the course of treatment best for you. If OTC medications aren't working it could be good to try prescription medications. Hyperpigmentation can also take many months to go away, sadly, depending on skin type/severity. Luckily these types of scars do eventually fade! Good luck!
  4. I've been using tretinoin for over 8 months now and have gone through my purge phase already. However, I was in Florida for a week and took a break from using it. If I start back up, will I purge again? How long of a break can you take without having to go through the purging phase again?
  5. I recently started Aviane birth control and I told the doctor i wanted a pill that did not cause breakouts. I have been getting breakouts. Is this normal for birth control pills, and should I stop taking Aviane? What are other people's experiences with this or other birth control pills and acne?
  6. doubtful though I'm not a dermatologist. Differin, or adepolene, is considered to be the mot widely tolerated and gentlest retinoid. I would see a doctor as your symptoms may be from something else.
  7. Using BP products in the morning help with the IB, if it happens. I used clindamycin and benzoyl peroxide gel.
  8. Thank you so much for this I really needed the reassurance because I was honestly pretty close to quitting the differin. i'm in a similar situation to you a stressful time triggered this acne but as you said I guess I just have to keep pushing through! Im on week 7 this Monday so hopefully things will be turning around. Thank you and I'm so glad it worked out for you! Your skin looks great!
  9. Thank you! Its good to know thats all you needed! Ill definitely bring some sunscreen!
  10. So I've been on adepolene .1% gel 4 weeks, with the fifth week starting today. So in total, a month. My skin is honestly a nightmare and I am so upset. I went from having pretty much perfect skin to full blown acne. The reason I started it was because of some closed comedones that were only noticeable to myself, from a stressful few months in my life. Now I have to say i completely regret this decision and I know its supposed to take time but I don't know when to stop. I'm studying abroad in a w
  11. Hi, I'm 20, studying in the Czech Republic and yes I'm in university!
  12. Hi, In a week I'm about to go study abroad for a month. I've heard travel makes acne worse. In any of your experiences, is this true? If so, how can I combat or prevent this? Currently I am having a breakout which is unusual for me because I normally have pretty decent skin. Its finally showing signs of relenting but I'm worried its going to come back full force.
×